Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

404 Publications


2019 | Journal Article | LibreCat-ID: 34829
Differentiability of the evolution map and Mackey continuity
M. Hanusch, Forum Mathematicum 31 (2019) 1139–1177.
LibreCat | DOI
 

2019 | Mastersthesis | LibreCat-ID: 31302
Numerically Investigating Residues of Weighted Zeta Functions on Schottky Surfaces
P. Schütte, Numerically Investigating Residues of Weighted Zeta Functions on Schottky Surfaces, 2019.
LibreCat
 

2019 | Journal Article | LibreCat-ID: 51387
Resonances and Scattering Poles in Symmetric Spaces of Rank One
J. Hilgert, A. Parthasarathy, S. Hansen, Inter. Math. Research Notices 20 (2019) 6362–6389.
LibreCat
 
 

2019 | Book Review | LibreCat-ID: 51566 LibreCat | DOI
 

2019 | Book Review | LibreCat-ID: 51567 LibreCat | DOI
 

2019 | Book Review | LibreCat-ID: 51569
Øystein Linnebo: Philosophy of Mathematics (Princeton University Press 2017)
J. Hilgert, Mathematische Semesterberichte 66 (2019) 127–129.
LibreCat | DOI
 

2019 | Book Review | LibreCat-ID: 51565
Jost-Hinrich Eschenburg: Sternstunden der Mathematik. Springer 2017
J. Hilgert, Mathematische Semesterberichte 66 (2019) 263–264.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 53416
Quantum-Classical Correspondence on Associated Vector Bundles Over Locally Symmetric Spaces
B. Küster, T. Weich, International Mathematics Research Notices 2021 (2019) 8225–8296.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 34664
Global Very Weak Solutions to a Chemotaxis-Fluid System with Nonlinear Diffusion
T. Black, SIAM Journal on Mathematical Analysis 50 (2018) 4087–4116.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 34666
Eventual smoothness of generalized solutions to a singular chemotaxis-Stokes system in 2D
T. Black, Journal of Differential Equations 265 (2018) 2296–2339.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 34667 LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 51388
Superorbits
J. Hilgert, T. Wurzbacher, A. Alldridge, Journal of the Institute of Mathematics of Jussieu 17 (2018) 1065–1120.
LibreCat | DOI | Download (ext.)
 

2018 | Book Chapter | LibreCat-ID: 51462
Von Fermat und Descartes zu Gauß und Cauchy - Der Wandel der Mathematik in der Zeit der Aufklärung
J. Hilgert, in: T. Nieland (Ed.), Erscheinung und Vernunft - Wirklichkeitszugänge der Aufklärung, Frank&Timme, Berlin, 2018.
LibreCat
 

2018 | Preprint | LibreCat-ID: 51523 | OA
Boundary Values of Eigenfunctions on Riemannian Symmetric Spaces
J. Hilgert, S. Hansen, A. Parthasarathy, (2018).
LibreCat | Download (ext.)
 

2018 | Book Review | LibreCat-ID: 51571 LibreCat
 

2018 | Book Review | LibreCat-ID: 51572 LibreCat
 

2018 | Book Review | LibreCat-ID: 51570
Barry Mazur und William Stein: Prime Numbers and the Riemann Hypothesis
J. Hilgert, Mathematische Semesterberichte 65 (2018) 311–313.
LibreCat
 

2018 | Book Review | LibreCat-ID: 51574 LibreCat
 

2018 | Book Review | LibreCat-ID: 51573
Diaconis, P., B. Skyrms: Ten great ideas about chance (Princeton University Press 2018)
J. Hilgert, Mathematische Semesterberichte 65 (2018) 125–127.
LibreCat
 

Filters and Search Terms

department=87

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed